MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013072
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris¿ lvp 20d low sorb 2ss cv there were flow issues.There was no report of patient impact.The following information was provided by the initial reporter: writer back primed medication and noticed medication continued to flow through secondary line.Line was set into pump and lower claps closed.Writer followed the line to find the medication was draining into saline chamber even though saline was hung low.Writer clamped medication.Notified charge nurse and pharmacist.Writer also notified unit nursing attendant.Writer showed pharmacist issue, and pharmacy deemed best to make new medication and waste chemo bag.Writer disposed of line and medication and hung new line.Writer hung new line and attached to nacl the second line also broke just below the chamber hub.No medication attached.Writer brought this line to nursing attendant.Third line was fine.Date of incident (yyyy-mm-dd): (b)(6) 2023.Incident details: patient had docetaxel infusion ordered requiring a non-pvc line.Writer hung medication with attached secondary line to non--pvc attached to nacl.Writer back primed medication and noticed medication continued to flow through secondary line.Line was set into pump and lower claps closed.Writer followed the line to find the medication was draining into saline chamber even though saline was hung low.Writer clamped medication.Notified charge nurse and pharmacist.Writer also notified unit nursing attendant.Writer showed pharmacist issue, and pharmacy deemed best to make new medication and waste chemo bag.Writer disposed of line and medication and hung new line.Writer hung new line and attached to nacl the second line also broke just below the chamber hub.No medication attached.Writer brought this line to nursing attendant.Third line was fine.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.It was reported by customer that medication was draining into saline chamber even though saline was hung low.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 10013072 lot number 22115368 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23nov2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS¿ LVP 20D LOW SORB 2SS CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17475409
Report Number9616066-2023-01658
Device Sequence Number7341774
Product Code FPA
UDI-Device Identifier37613203021228
UDI-Public(01)37613203021228
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/17/2025
Device Catalogue Number10013072
Device Lot Number22115368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown